American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32S45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 34 found      Go to page: 1 2

[1] Edward Bierstone, Pierre D. Milman and Guillaume Valette. Arc-quasianalytic functions. Proc. Amer. Math. Soc. 143 (2015) 3915-3925.
Abstract, references, and article information   
View Article: PDF

[2] Janusz Adamus and Hadi Seyedinejad. A fast flatness testing criterion in characteristic zero. Proc. Amer. Math. Soc. 143 (2015) 2559-2570.
Abstract, references, and article information   
View Article: PDF

[3] Sam Payne. Topology of nonarchimedean analytic spaces and relations to complex algebraic geometry. Bull. Amer. Math. Soc. 52 (2015) 223-247.
Abstract, references, and article information   
View Article: PDF

[4] Edward Bierstone, Sergio Da Silva, Pierre D. Milman and Franklin Vera Pacheco. Desingularization by blowings-up avoiding simple normal crossings. Proc. Amer. Math. Soc. 142 (2014) 4099-4111. MR 3266981.
Abstract, references, and article information   
View Article: PDF

[5] Nero Budur, Pedro D. González-Pérez and Manuel González Villa. Log canonical thresholds of quasi-ordinary hypersurface singularities. Proc. Amer. Math. Soc. 140 (2012) 4075-4083.
Abstract, references, and article information   
View Article: PDF

[6] Nero Budur. Singularity invariants related to Milnor fibers: survey. Contemporary Mathematics 566 (2012) 161-187.
Book volume table of contents   
View Article: PDF

[7] Jeffery D. McNeal and Yunus E. Zeytuncu. Multiplier ideals and integral closure of monomial ideals: An analytic approach. Proc. Amer. Math. Soc. 140 (2012) 1483-1493. MR 2869133.
Abstract, references, and article information   
View Article: PDF

[8] E. Faber and H. Hauser. Today's menu: Geometry and resolution of singular algebraic surfaces. Bull. Amer. Math. Soc. 47 (2010) 373-417. MR 2651084.
Abstract, references, and article information   
View Article: PDF

[9] E. Gorskii. Motivic integrals and functional equations. St. Petersburg Math. J. 19 (2008) 561-575. MR 2381934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Willem Veys and W. A. Zúñiga-Galindo. Zeta functions for analytic mappings, log-principalization of ideals, and Newton polyhedra. Trans. Amer. Math. Soc. 360 (2008) 2205-2227. MR 2366980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jaroslaw Wlodarczyk. Simple Hironaka resolution in characteristic zero. J. Amer. Math. Soc. 18 (2005) 779-822. MR 2163383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Eva Maria Feichtner and Irene Müller. On the topology of nested set complexes. Proc. Amer. Math. Soc. 133 (2005) 999-1006. MR 2117200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Steven Dale Cutkosky. Appendix. Smoothness and non-singularity II. Graduate Studies in Mathematics 63 (2004) 163-178.
Book volume table of contents
View Article: PDF

[14] Steven Dale Cutkosky. Resolution of Singularities. Graduate Studies in Mathematics 63 (2004) MR MR2058431.
Book volume table of contents

[15] Steven Dale Cutkosky. Resolution of surfaces in positive characteristic. Graduate Studies in Mathematics 63 (2004) 105-132.
Book volume table of contents
View Article: PDF

[16] Steven Dale Cutkosky. Curve singularities. Graduate Studies in Mathematics 63 (2004) 17-35.
Book volume table of contents
View Article: PDF

[17] Steven Dale Cutkosky. Introduction. Graduate Studies in Mathematics 63 (2004) 1-2.
Book volume table of contents
View Article: PDF

[18] Steven Dale Cutkosky. Non-singularity and resolution of singularities. Graduate Studies in Mathematics 63 (2004) 3-16.
Book volume table of contents
View Article: PDF

[19] Steven Dale Cutkosky. Surface singularities. Graduate Studies in Mathematics 63 (2004) 45-60.
Book volume table of contents
View Article: PDF

[20] Steven Dale Cutkosky. Ramification of valuations and simultaneous resolution. Graduate Studies in Mathematics 63 (2004) 155-162.
Book volume table of contents
View Article: PDF

[21] Steven Dale Cutkosky. Resolution type theorems. Graduate Studies in Mathematics 63 (2004) 37-43.
Book volume table of contents
View Article: PDF

[22] Steven Dale Cutkosky. Resolution of singularities in characteristic zero. Graduate Studies in Mathematics 63 (2004) 61-103.
Book volume table of contents
View Article: PDF

[23] Steven Dale Cutkosky. Local uniformization and resolution of surfaces. Graduate Studies in Mathematics 63 (2004) 133-153.
Book volume table of contents
View Article: PDF

[24] Herwig Hauser. The Hironaka theorem on resolution of singularities (Or: A proof we always wanted to understand). Bull. Amer. Math. Soc. 40 (2003) 323-403. MR 1978567.
Abstract, references, and article information   
View Article: PDF

[25] J.-P. Rolin, P. Speissegger and A. J. Wilkie. Quasianalytic Denjoy-Carleman classes and o-minimality. J. Amer. Math. Soc. 16 (2003) 751-777. MR 1992825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Tomohiro Okuma. A numerical condition for a deformation of a Gorenstein surface singularity to admit a simultaneous log-canonical model. Proc. Amer. Math. Soc. 129 (2001) 2823-2831. MR 1840084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] H. G. Grundman. Explicit resolutions of cubic cusp singularities. Math. Comp. 69 (2000) 815-825. MR 1651756.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Kathrin Berkner. Resolution of singularities of convolutions with the Gaussian kernel. Proc. Amer. Math. Soc. 127 (1999) 425-435. MR 1468182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Willem Veys. On Euler characteristics associated to exceptional divisors . Trans. Amer. Math. Soc. 347 (1995) 3287-3300. MR 1308026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Lee J. McEwan. Topology of Milnor fibers of minimally elliptic singularities . Proc. Amer. Math. Soc. 118 (1993) 1017-1027. MR 1172960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 34 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia